# SDR CA961120001

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP16B
- Condition: Rough
- Location: Aileron
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AILERON SEIZED. AIRCRAFT RETURNED NO INCIDENT. BEARINGS IN ROLLER FOUND ROUGH AND REPLACED.
